# SDR SWAA2021051345477

- Difficulty date: January 25, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 192DR MATING SURFACE IS CHAFED. / REPLACED DOOR 192DR FOR AN NEW DOOR 192DR P.O. #814054/1 PER SRM 51-40-02-OG-0 AND AIPC 52-48-11-01.
